# SDR DL72S950566

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Le Skin
- Part number: 652163586A
- Condition: Dented
- Location: Nr 4 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV SHOP INSPECTION, THE RIGHT WING NR 4 AFT FLAP LEADING EDGE SKIN WAS FOUND DENTED AT 64 INCHES FROM THE I/B END OF FLAP.  REPAIRED PER SRM 57-50-4.
